# SDR SIMA201806186002

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 32,546 hours, 27,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Pax Doorway
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENT REPORTED A WHISTLING SOUND COMING FROM THE MAIN CABIN DOOR DURING THE DECENT.  FOUND TWO TEARS IN THE AIRFRAME SEAL.  REPAIRED IAW AMM 53-21-01, PRESSURIZED TO 4.5, NO NOISE OR SQUEAL NOTED.  OPS CHECKED GOOD.
